MathSciNet Relay Station
MathSciNet bibliographic data
MR769295 (86g:57027) 57R65 (57M99 57R15 57R20 57S25)
Taylor, Laurence R. Relative Rochlin invariants. Topology Appl. 18 (1984), no. 2-3, 259–280.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement